The pseudovariety J is hyperdecidable
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 31 (1997) no. 5, pp. 457-482.
@article{ITA_1997__31_5_457_0,
     author = {Almeida, J. and Zeitoun, M.},
     title = {The pseudovariety $J$ is hyperdecidable},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {457--482},
     publisher = {EDP-Sciences},
     volume = {31},
     number = {5},
     year = {1997},
     zbl = {0928.20046},
     mrnumber = {1611659},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1997__31_5_457_0/}
}
TY  - JOUR
AU  - Almeida, J.
AU  - Zeitoun, M.
TI  - The pseudovariety $J$ is hyperdecidable
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1997
DA  - 1997///
SP  - 457
EP  - 482
VL  - 31
IS  - 5
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1997__31_5_457_0/
UR  - https://zbmath.org/?q=an%3A0928.20046
UR  - https://www.ams.org/mathscinet-getitem?mr=1611659
LA  - en
ID  - ITA_1997__31_5_457_0
ER  - 
Almeida, J.; Zeitoun, M. The pseudovariety $J$ is hyperdecidable. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 31 (1997) no. 5, pp. 457-482. http://www.numdam.org/item/ITA_1997__31_5_457_0/

1. D. Albert, R. Baldinger and J. Rhodes, Undecidability of the identity problem for finite semigroups, J. Symbolic Logic, 1992, 57, (1), pp.179-192. | MR 1150933 | Zbl 0780.20035

2. J. Almeida, The algebra of implicit operations, Algebra Universalis, 1989, 26, pp. 16-32. | MR 981423 | Zbl 0671.08003

3. J. Almeida, Finite Semigroups and Universal Algebra, volume 3 of Series in Algebra. World Scientific, 1995. English translation. | MR 1331143 | Zbl 0844.20039

4. J. Almeida, Hyperdecidable pseudovarieties and the calculation of semidirect products. Technical Report 96-11, Universidade do Porto (Portugal), 1997.

5. J. Almeida, Some algorithmic problems for pseudovarieties. In AFL'96, to appear. Technical Report 96-9, Universidade do Porto (Portugal). | MR 1709911

6. J. Almeida and P. V. Silva, On the hyperdecidability of semidirect products of pseudovarieties. Technical Report 97-20, Universidade do Porto (Portugal), 1997. | MR 1661260

7. C. J. Ash, Inevitable graphs: a proof of the type II conjecture and some related decision procedures, Internat. J. Algebra Comput., 1991, 1, pp. 127-146. | MR 1112302 | Zbl 0722.20039

8. K. Henckell, Pointlike sets: the finest aperiodic cover of a finite semigroup, J. Pure Appl. Algebra, 1988, 55, pp. 85-126. | MR 968571 | Zbl 0682.20044

9. J. E. Hopcroft and J. D. Ullman, Introduction to Automata theory, Languages and Computation, Addison-Wesley, 1979. | MR 645539 | Zbl 0426.68001

10. J.-É. Pin, Varieties of Formal Languages, Plenum Press, 1986. | MR 912694 | Zbl 0632.68069

11. J. Rhodes, New techniques in global semigroup theory. In S. Goberstein and P. Higgins, editors, Semigroups and their Applications, D. Reidel, 1987, pp. 168-181. | MR 900657 | Zbl 0622.20049

12. I. Simon, Piecewise testable events. In Proc. 2nd GI Conf., volume 33 of Lect. Notes Comp. Sci., Springer-Verlag, 1975, pp. 214-222. | MR 427498 | Zbl 0316.68034

13. M. Zeitoun, On the decidability of the membership problem of the pseudovariety J ν B , Internat. J. Algebra Comput, 1994, 4, (4) | MR 1318822 | Zbl 0832.20081